# SDR AMTA200700671

- Difficulty date: December 2, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Part number: 6227999003
- Part serial: 7FGP
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 22,659 hours, 6,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER EICAS GOES BLANK INTERMITTENTLY.  FAULT REMAINS ON ALTERNATE COMPUTER.  REMOVED AND REPLACED LOWER EICAS IAW MM 31-41-01-4.  OPS CHECK NORMAL.  (K)
